An Axiomatics for Hyperbolic Projective-Metric Planes in Terms of Lines and Orthogonality

Tom 52 / 2004

Victor Pambuccian Bulletin Polish Acad. Sci. Math. 52 (2004), 297-302 MSC: 51M10, 51F15, 51F20, 51F25, 03B30. DOI: 10.4064/ba52-3-9

Streszczenie

Hyperbolic projective-metric planes, first axiomatized by R. Lingenberg [7], are shown to be axiomatizable in terms of lines and orthogonality.

Autorzy

  • Victor PambuccianDepartment of Integrative Studies
    Arizona State University West
    P.O. Box 37100
    Phoenix, AZ 85069-7100, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek